Thanks for writing to us with your health concern.
After childbirth, the pattern of periods is quite erratic.
You have certainly had an early period ( please let me know if you are
breastfeeding your baby or not ? )
Specially while on the birth control, having a period midpack is unexpected.
However, it DOES happen, particularly during the first pill pack month.
RIght now, continue taking the pills.
If the bleeding doesnt lessen in another couple of days ( also please
let me know your normal period pattern - duration of bleeding and was
it heavy or irregular earlier also ? ) - then please consult your
Other conditions like some retained tissues inside the uterus should
be ruled out if the heavy bleeding persists, particularly if it is
very painful and crampy too.
Continue the next pack of Yaz pills also as scheduled.
The menstrual pattern regulates within 3 - 6 months, and earlier if
you are on birth control, as that helps to regulate cycles.
All the best.
Please feel free to write back for further clarifications.